Couldn't find what you looking for?

TRY OUR SEARCH!

I have been having irregular period since coming off the contraceptive injection. it has been almost 2 years now.
Now i notice that i have been having my menstration for only one day. what could be the cause of this.

Loading...

Well, you certainly could be pregnant then. This could have not been your menstruation but maybe just some old blood from the uterus. Are you trying to get pregnant? Are you having sex at all?

What were your menstrual periods before you started injecting hormones? It is said that your menstrual cycle should go to the pattern you had before started using contraceptives. It may take some time to go to the previous patterns but two years is more than enough.

If your periods were irregular before and contraceptives made them regular (if you had your period at all), stopping contraceptives will make you go to the starting pattern.

Now, if neither of these statements fir your description, it is possible that you have problems with hormonal imbalance.

Are you experiencing other problems like weight gain, excessive hair growth, severe pain during periods, pain in the pelvic region, etc
These could be some signs of Polycystic ovarian syndrome, which includes formation of the multiple cysts in the ovaries, hormonal imbalance, insulin resistance or low production, etc

I think you should talk about this with a gynecologist and maybe even have some blood tests done to check for the levels of your hormones.

Do you have problems with thyroid gland? Both over and under production of thyroid hormones could be interfering with ovulation and therefore your periods.
Reply

Loading...